# SDR DL72S011444

- Difficulty date: August 31, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- Aircraft time: 62,952 hours, 49,255 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C139132
- Condition: Corroded
- Location: Fs 1080, S-28r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1070-1090 / STRG. 27R-29R :            CORROSION CUTOUT REPAIR                                     THE FUSELAGE SKIN WAS FOUND CORRODED BETWEEN FS 1070 & 1090 AND BETWEEN STRINGERS 27R & 29R.  THE CORROSION WAS REMOVED WITH A 11.75" X 8" CUTOUT.  THE CUTOUT WAS REPAIRED WITH 2  EXTERNAL ALUMINUM DOUBLERS PER ER/A 381582-14, REV A.
